# SDR AC2A0000074

- Difficulty date: May 21, 2000
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N7159J
- Make and model: Bell 206L-3
- Aircraft serial: 51408
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 206033635004
- Condition: Mismarked
- Location: Crew Door
- Part time: 8,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HINGE IS STAMPED WITH LEFT PART NUMBER, BUT IS A RIGHT PART.  REMOVED AND REPLACED WITH PROPER PART.  (X)
